Alert archive / Florida / Special Weather Statements in 2024

Special Weather Statement, NWS Miami, FL

August 4, 2024Collier County, Florida

NWS Miami, FL issued this special weather statement at Aug 4, 2024, 3:21 PM EDT for Collier County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2024, 3:21 PM EDT (19:21 UTC)
Expired
Aug 4, 2024, 3:45 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
50

County Collier County, FL

The radar

The Miami radar (KAMX), 120 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2194 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2194 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

503 
WWUS82 KMFL 041921
SPSMFL

Special Weather Statement
National Weather Service Miami FL
321 PM EDT Sun Aug 4 2024
 
FLZ066-070-041945-
Hendry FL-Inland Collier County FL-
321 PM EDT Sun Aug 4 2024

...Strong thunderstorms will impact portions of Collier and south central
Hendry Counties through 345 PM EDT...

At 320 PM EDT, National Weather Service meteorologists were a feeder band
along a line extending from Belle Meade to Chokoloskee to 11 miles
northeast of Northwest Cape Sable. Movement was north at 45 to 50 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Ave Maria, Golden Gate Estates, Dade-Collier Training Airport,
Orangetree, Golden Gate, Copeland, Hendry Correctional, Big Cypress
National Preserve, Big Corkscrew Island, West Toll Gate On Alligator
Alley, Vineyards, Lely Resort, Corkscrew Swamp Sanctuary, South
Blocks Golde, Sunniland, Fakahatchee Strand State Preserve, Picayune
Strand State Forest, Port Of The Island, Intersection I-75 And
Everglades Blvd, and Miles City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

A Tornado Watch remains in effect until 800 PM EDT for southern and
southwestern Florida.

&&

LAT...LON 2632 8169 2632 8166 2641 8166 2625 8089
      2581 8089 2580 8123 2588 8124 2597 8155
      2606 8169 2616 8169 2618 8174
TIME...MOT...LOC 1920Z 200DEG 44KT 2603 8172 2581 8137 2539 8108 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

Baxter

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:33 PM EDT, 48 minutes earlier.

Area forecast discussion, Aug 4, 2:33 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Miami FL
233 PM EDT Sun Aug 4 2024

...New LONG TERM...

.SHORT TERM...
(Rest of today through Monday)
Issued at 106 PM EDT Sun Aug 4 2024

South FL will continue to experience tropical storm impact today
as Tropical Storm Debby moves northward over the eastern Gulf of
Mexico (GoM). Periods of gusty showers and thunderstorms will
continue throughout the afternoon, producing high rainfall rates
and concerns for flooding. The flooding threat will remain
especially prevalent across southwest Florida where several of
Debby's bands have already dumped around 4 inches of rain and high
tides have resulted in moderate coastal flooding. A Flash Flood
Warning and Coastal Flood Advisory are currently in effect for
coastal Collier given this threat and the added potential that an
additional 2-4 inches could fall over this area throughout the
afternoon.

In addition to the flooding threat, there remains a tornadic threat
through at least mid-afternoon, with SRH values in the 100-150 range
and effective bulk shear of 20-30 kts. To this effect, a Tornado
Watch was issued for Glades, Hendry and Collier counties until 8PM
tonight. This threat will decrease into the evening as the storm
moves northward and flow along the column becomes more
unidirectional.

Winds will remain breezy across all of South FL through the evening,
with wind gusts of 25-35 mph expected outside of convection, and 40-
45 mph over coastal Collier and Mainland Monroe where Tropical Storm
Warnings remain in place. High temperatures today will be in the
middle 80s across southwest FL to lower 90s across the East Coast
metro.

Conditions will gradually improve overnight and into Monday as Debby
approaches the Big Bend area of FL. While there should be plenty
of dry periods over our area tonight and tomorrow, there is still
a chance for a few scattered showers and thunderstorms to pop up
overnight. PoPs may increase again during the afternoon and early
evening tomorrow as daytime heating helps destabilize a still
moist atmosphere, bringing a greater coverage of showers and
thunderstorms. Urban and poor drainage flooding may still be a
concern on Monday, but the threat should be fairly localized so an
extension of the current Flood Watch is not expected at this
time. Winds may still be breezy throughout the day with sustained
winds around 15 kts and gusts up to 20 kts. High temps on Monday
will be in the low to mid 90s.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 230 PM EDT Sun Aug 4 2024

The latest long-range model solutions exhibit fair consensus in
keeping Debby lingering around the southeastern CONUS, with little
to no steering currents to facilitate its movement. The trough of
low pressure currently influencing Debbys northward and
northeastward trajectory is projected to be insufficient to fully
displace the system, resulting in its stagnation near the
southeastern U.S. coast due to weak steering currents persisting
over the region for several days. This low-pressure system will
act as a buffer against the Bermuda Highs influence over the CWA.
Consequently, South Florida will experience a sustained southerly
low-level flow throughout the week.

This synoptic setup will advect high moisture content and a warm,
unstable airmass from the Caribbean, leading to elevated high
temperatures and widespread rainfall. Expect numerous showers and
thunderstorms on Tuesday, as the highest moisture pool will be
positioned over the area, potentially influenced by Debbys
moisture tail. The progression of Debby, whether it moves out to
sea or towards the northeastern U.S. coast, will significantly
impact our chances of rain. More progressive solutions (ECMWF/CMC)
suggest that mid-level ridging will build in by mid to late week,
weakening the low-level flow and altering the southerly
component. Conversely, the GFS model retains Debby over the
southeastern U.S. throughout the long-term period, exerting a
substantial influence on South Floridas weather pattern.

Given these model discrepancies, the extended long-term forecast
bears an unusual amount of uncertainty. Hydrological concerns will
be closely monitored, particularly in areas already experiencing
flooding from Tropical Storm Debby over the weekend. Locally heavy
rainfall remains a significant threat, with PWAT values exceeding
2 inches Tuesday and mid-week. PWATs less than 2 inches may be
possible late in the week and into the weekend if the progressive
solutions win out, which would reduce rain chances to slightly
higher than climatological normal.

Under the prevailing southerly low-level flow, warm conditions
will dominate the long term. In addition, the abundant moisture
will keep conditions muggy and humid. High temperatures are
anticipated to range in the low to mid-90s despite persistent
cloud cover and elevated rainfall probabilities.

&&

.AVIATION...
(18Z TAFS)
Issued at 106 PM EDT Sun Aug 4 2024

Poor aviation conditions will continue through this TAF cycle as
outer banding associated with Tropical Storm Debby move over the
region. Generally SSE winds 15-25 kts, with gusts over 30 kts
will remain possible this afternoon, with locally higher gusts
likely within the convective bands. Conditions start to improve
late tonight as Debby departs the region and winds shift from the
south.

&&

.MARINE...
Issued at 106 PM EDT Sun Aug 4 2024

Dangerous marine conditions remain likely across the Gulf waters
this afternoon as Tropical Storm Debby surges northward through the
eastern Gulf. Tropical Storm Warnings remain in place through this
evening with winds of 30-40 kts and seas of 7-14 ft. Conditions in
the Atlantic waters will remain hazardous today with SE winds 20-30
kts and seas 6-8 ft. Conditions will gradually improve late tonight
into tomorrow; however, hazardous conditions are expected to linger
through much of the day tomorrow.

&&

.BEACHES...
Issued at 106 PM EDT Sun Aug 4 2024

A high risk of rip currents remains in place for all South FL
beaches today due to strong winds and swell associated with Debby.
Minor coastal flooding is possible along the Gulf coast during
today's high tide cycles.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  91  81  92 /  60  50  20  60
West Kendall     77  92  79  92 /  50  50  20  70
Opa-Locka        80  92  81  93 /  50  50  20  70
Homestead        80  90  80  92 /  50  50  20  60
Fort Lauderdale  80  90  81  92 /  60  50  20  60
N Ft Lauderdale  80  91  82  93 /  50  60  20  60
Pembroke Pines   80  94  80  95 /  50  50  20  60
West Palm Beach  79  91  80  93 /  50  50  20  70
Boca Raton       79  92  80  94 /  50  50  20  60
Naples           80  88  81  90 /  70  60  30  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ063-066>075-168-
     172>174.

     Coastal Flood Advisory until midnight EDT tonight for FLZ069-075-
     174.

     High Rip Current Risk through Monday evening for FLZ069.

     High Surf Advisory until 2 AM EDT Monday for FLZ069.

     Tropical Storm Warning for FLZ069-075.

     High Rip Current Risk through Monday morning for FLZ168-172-173.

AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610.

     Small Craft Advisory until 8 AM EDT Monday for AMZ630-650-651-
     670-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...ATV
LONG TERM....Pine
AVIATION...ATV
Hazardous weather outlook, Aug 4, 9:58 AM EDT, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
958 AM EDT Sun Aug 4 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
051400-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
958 AM EDT Sun Aug 4 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Tropical Headlines are in effect for portions of South Florida. See
latest Hurricane Local Statement (HLS) for more details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Tropical Headlines are in effect for portions of South Florida. See
latest Hurricane Local Statement (HLS) for more details.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Aug 4, 2:56 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
256 PM EDT Sun Aug 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Storm Surge      1 ENE Naples            26.15N 81.78W
08/04/2024                   Collier            FL   Emergency Mngr

            North Rd. closed due to storm surge
            flooding.

&&

DH
Local storm report, Aug 4, 3:00 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
300 PM EDT Sun Aug 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     Flood            2 NNE Vanderbilt Beach  26.29N 81.81W
08/04/2024                   Collier            FL   Public

            Roads underwater and water entering homes in
            the vicinity of Gulf Harbor Dr. Likely due
            to a combination of storm surge and heavy
            rain.

&&

DH
Local storm report, Aug 4, 3:02 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
302 PM EDT Sun Aug 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Storm Surge      Vanderbilt Beach        26.27N 81.82W
08/04/2024                   Collier            FL   Emergency Mngr

            Streets flooding and water entering homes
            along Heron, Egret, and Conners Aves.

&&

DH
Local storm report, Aug 4, 3:06 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
306 PM EDT Sun Aug 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     Storm Surge      1 E Naples              26.14N 81.78W
08/04/2024                   Collier            FL   Emergency Mngr

            Water in homes along the west end of Estey
            Ave.

&&

DH
Special weather statement, Aug 4, 3:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Sun Aug 4 2024

FLZ063-066-041945-
Hendry FL-Glades FL-
310 PM EDT Sun Aug 4 2024

...A strong thunderstorm will impact portions of north central Hendry
and southern Glades Counties through 345 PM EDT...

At 310 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Montura, moving north at 40 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Moore Haven, Lakeport, Montura, Palmdale, Port La Belle, Devils
Garden, Ortona, and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 800 PM EDT for southern
Florida.

&&

LAT...LON 2705 8093 2704 8096 2705 8098 2702 8101
      2697 8109 2696 8108 2695 8109 2695 8107
      2693 8108 2693 8112 2691 8110 2689 8112
      2688 8110 2685 8109 2681 8100 2657 8107
      2664 8140 2703 8142 2703 8127 2709 8127
TIME...MOT...LOC 1910Z 190DEG 35KT 2665 8113

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JS
Special weather statement, Aug 4, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
321 PM EDT Sun Aug 4 2024

FLZ066-070-041945-
Hendry FL-Inland Collier County FL-
321 PM EDT Sun Aug 4 2024

...Strong thunderstorms will impact portions of Collier and south central
Hendry Counties through 345 PM EDT...

At 320 PM EDT, National Weather Service meteorologists were a feeder band
along a line extending from Belle Meade to Chokoloskee to 11 miles
northeast of Northwest Cape Sable. Movement was north at 45 to 50 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ave Maria, Golden Gate Estates, Dade-Collier Training Airport,
Orangetree, Golden Gate, Copeland, Hendry Correctional, Big Cypress
National Preserve, Big Corkscrew Island, West Toll Gate On Alligator
Alley, Vineyards, Lely Resort, Corkscrew Swamp Sanctuary, South
Blocks Golde, Sunniland, Fakahatchee Strand State Preserve, Picayune
Strand State Forest, Port Of The Island, Intersection I-75 And
Everglades Blvd, and Miles City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

A Tornado Watch remains in effect until 800 PM EDT for southern and
southwestern Florida.

&&

LAT...LON 2632 8169 2632 8166 2641 8166 2625 8089
      2581 8089 2580 8123 2588 8124 2597 8155
      2606 8169 2616 8169 2618 8174
TIME...MOT...LOC 1920Z 200DEG 44KT 2603 8172 2581 8137 2539 8108

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:13 PM EDTSpecial Marine WarningMFL92 min
Aug 3, 8:15 PM EDTSpecial Weather StatementMFLCollier45 min
Aug 3, 8:26 PM EDTSpecial Weather StatementMFLBroward49 min
Aug 3, 8:51 PM EDTSpecial Weather StatementMFLHendry39 min
Aug 3, 9:01 PM EDTSevere Thunderstorm WarningMFLBroward29 min
Aug 3, 9:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Aug 3, 9:15 PM EDTSpecial Marine WarningMFL45 min
Aug 3, 9:29 PM EDTSevere Thunderstorm WarningMFLBroward, Hendry, Palm Beach16 min
Aug 3, 9:37 PM EDTTornado WarningMFLBroward, Palm Beach23 min
Aug 3, 9:46 PM EDTSpecial Marine WarningMFL59 min
Aug 3, 9:58 PM EDTSpecial Marine WarningMFL62 min
Aug 3, 10:02 PM EDTSpecial Weather StatementMFLGlades, Hendry43 min
Aug 3, 10:03 PM EDTSpecial Weather StatementMFLBroward, Palm Beach42 min
Aug 3, 10:11 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry19 min
Aug 3, 10:14 PM EDTSpecial Marine WarningMFL61 min
Aug 3, 10:45 PM EDTSpecial Marine WarningMFL90 min
Aug 3, 10:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Aug 3, 10:57 PM EDTSevere Thunderstorm WarningMFLPalm Beach18 min
Aug 3, 11:00 PM EDTSpecial Marine WarningMFL30 min
Aug 3, 11:18 PM EDTSpecial Marine WarningMFL87 min
Aug 4, 12:17 AM EDTSpecial Marine WarningMFL88 min
Aug 4, 12:48 AM EDTSpecial Marine WarningMFL27 min
Aug 4, 1:44 AM EDTSpecial Marine WarningMFL61 min
Aug 4, 2:42 AM EDTSpecial Weather StatementMFLMiami-Dade33 min
Aug 4, 2:44 AM EDTSpecial Weather StatementMFLHendry31 min
Aug 4, 2:45 AM EDTSpecial Marine WarningMFL45 min
Aug 4, 6:43 AM EDTSpecial Marine WarningMFL62 min
Aug 4, 7:07 AM EDTSpecial Weather StatementMFLCollier53 min
Aug 4, 7:15 AM EDTSevere Thunderstorm WarningMFLCollier30 min
Aug 4, 7:19 AM EDTTornado WarningMFLCollier12 min
Aug 4, 7:47 AM EDTAreal Flood AdvisoryMFLCollier5 hr
Aug 4, 7:56 AM EDTSpecial Weather StatementMFLCollier49 min
Aug 4, 9:21 AM EDTSpecial Marine WarningMFL54 min
Aug 4, 9:56 AM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 10:19 AM EDTTornado WarningMFLCollier26 min
Aug 4, 10:40 AM EDTSpecial Weather StatementMFLCollier35 min
Aug 4, 10:48 AM EDTSpecial Weather StatementMFLCollier42 min
Aug 4, 10:50 AM EDTSpecial Marine WarningMFL85 min
Aug 4, 11:11 AM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 11:14 AM EDTTornado WarningMFLCollier13 min
Aug 4, 11:29 AM EDTSpecial Marine WarningMFL61 min
Aug 4, 11:36 AM EDTSpecial Weather StatementMFLCollier24 min
Aug 4, 11:38 AM EDTSpecial Weather StatementMFLPalm Beach67 min
Aug 4, 11:41 AM EDTSpecial Weather StatementMFLCollier49 min
Aug 4, 12:03 PM EDTFlash Flood WarningMFLCollier6 hr
Aug 4, 12:26 PM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 12:34 PM EDTTornado WarningMFLCollier26 min
Aug 4, 12:42 PM EDTSpecial Marine WarningMFL63 min
Aug 4, 1:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Aug 4, 1:16 PM EDTSpecial Marine WarningMFL44 min
Aug 4, 1:36 PM EDTSpecial Marine WarningMFL54 min
Aug 4, 1:59 PM EDTSpecial Marine WarningMFL46 min
Aug 4, 2:08 PM EDTSpecial Marine WarningMFL67 min
Aug 4, 2:23 PM EDTSpecial Weather StatementMFLCollier, Glades, Hendry52 min
Aug 4, 2:43 PM EDTSpecial Marine WarningMFL62 min
Aug 4, 3:10 PM EDTSpecial Weather StatementMFLGlades35 min
Aug 4, 3:29 PM EDTFlash Flood WarningMFLCollier3 hr
Aug 4, 3:37 PM EDTTornado WarningMFLMiami-Dade, Monroe8 min
Aug 4, 3:44 PM EDTTornado Warning Tornado observedMFLMiami-Dade, Monroe16 min
Aug 4, 3:46 PM EDTSpecial Marine WarningMFL59 min
Aug 4, 3:49 PM EDTSpecial Weather StatementMFLCollier26 min
Aug 4, 3:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Aug 4, 4:06 PM EDTSpecial Weather StatementMFLHendry39 min
Aug 4, 4:07 PM EDTSpecial Weather StatementMFLBroward53 min
Aug 4, 4:34 PM EDTSpecial Marine WarningMFL56 min
Aug 4, 4:41 PM EDTSpecial Weather StatementMFLBroward34 min
Aug 4, 4:46 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Aug 4, 4:54 PM EDTSpecial Marine WarningMFL36 min
Aug 4, 4:59 PM EDTTornado WarningMFLCollier16 min
Aug 4, 5:03 PM EDTSpecial Marine WarningMFL42 min
Aug 4, 5:08 PM EDTSpecial Weather StatementMFLMonroe37 min
Aug 4, 5:11 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
Aug 4, 5:12 PM EDTSpecial Weather StatementMFLCollier33 min
Aug 4, 5:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Aug 4, 5:33 PM EDTSpecial Marine WarningMFL27 min
Aug 4, 5:47 PM EDTSpecial Weather StatementMFLBroward58 min
Aug 4, 5:57 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Aug 4, 6:05 PM EDTAreal Flood WarningMFLCollier10 hr
Aug 4, 6:11 PM EDTSpecial Marine WarningMFL34 min
Aug 4, 6:15 PM EDTSpecial Marine WarningMFL60 min

Nearby

Special Weather Statements in Florida, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.